# SDR SWIA201743682

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 34,770 hours, 29,208 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT REVERSER UNLOCK CAUTION MESSAGE.  REMOVED AND REPLACED THE RT ENGINE PDU AND CHECKED THE THRUST REVERSER SWITCH RIGGING. OPS CHECKED GOOD.
